# SDR DALA2024022102375

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 42,896 hours, 29,574 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG - TRAPEZOIDAL FITTING BUSHING PITTED ON AFT SIDE. MARKED IN RED. SUMMARY SEE NRC 004-0003:3211-4001/014 00015: REPLACED BUSHING PER OHM 57-40-1. (LP #0206822)
